Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Valentin Poenaru
Title: Analyse différentielle
Additional book information: Lecture Notes in Mathematics, vol. 371, Springer-Verlag, New York, 1974, 228 pp., $7.70.

Authors: M. Golubitsky and V. Guillemin
Title: Stable mappings and their singularities
Additional book information: Graduate Texts in Mathematics, vol. 14, Springer-Verlag, New York, 1973, x+209 pp., $9.50.

References [Enhancements On Off] (What's this?)

  • A. M. Atiyah, Resolution of singularities and division of distributions, Comm. Pure Appl. Math. 23 (1970), 145-150. MR 41 #815. MR 256156
  • B. J. M. Boardman, Singularities of differentiate maps, Inst. Hautes Études Sci. Publ. Math. No. 33 (1967), 21-57. MR 37 #6945. MR 231390
  • M. B. Malgrange, Ideals of differentiable functions, Tata Inst. Fund. Res. Studies in Math., no. 3, Tata Institute of Fundamental Research, Bombay; Oxford Univ. Press, London, 1967. MR 35 #3446. MR 212575
  • JM. J. N. Mather, Stability of C. I. The division theorem, Ann. of Math. (2) 87 (1968), 89-104. MR 38 #726. MR 232401
  • JM. J. N. Mather, Stability of C. II. Infinitesimal stability implies stability, Ann. of Math. (2) 89 (1969), 254-291. MR 41 #4582. MR 259953
  • JM. J. N. Mather, Stability of C. III. Finitely determined map-germs, Inst. Hautes Études Sci. Publ. Math. No. 35 (1968), 279-308. MR 43 #1215a. MR 275459
  • JM. J. N. Mather, Stability of C. IV. Classification of stable germs by R-algebras, Inst. Hautes Études Sci. Publ. Math. No. 37 (1969), 223-248. MR 43 #1215b. MR 275460
  • JM. J. N. Mather, Stability of C. V. Transversality, Advances in Math. 4 (1970), 301-336. MR 43 #1215c. MR 275461
  • N. L. Nirenberg, A proof of the Malgrange preparation theorem, Liverpool Singularities 1, pp. 97-105. MR 412460

Review Information:

Reviewer: Harold Levine
Journal: Bull. Amer. Math. Soc. 81 (1975), 872-881
DOI: https://doi.org/10.1090/S0002-9904-1975-13868-7
American Mathematical Society